# SDR CALA2022072901907

- Difficulty date: July 25, 2022
- Submitted: August 16, 2022
- Operation: Air carrier
- Aircraft: N78002
- Make and model: Boeing 777
- Aircraft serial: 27578
- Aircraft time: 108,374 hours, 11,326 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Part number: NA
- Condition: None
- Location: Eng #2
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

*THIS IS A SUPPLEMENTAL REPORT FOR THE SAME CONTROL NUMBER SUBMITTED ON 7/29/22.* ENG L OVER EGT ON T/O ROLL. TAKEOFF REJECTED. FOUND MULTIPLE HPT STAGE 1 BLADES WITH RADIAL TIP CRACKS LONGER THAN 0.500 INCHES. REMOVED AND REPLACED ENGINE #1.  OPS CHECKS AND LEAKS CHK GOOD. NO OTHER DEFECTS NOTED AT THIS TIME.
